MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PED.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PED.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FV063T
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a pediatric sprung reservoir (#fv063tt) was was using.The surgeon removed the reservoir from its packaging and tested it by introducing fluid and pumping it through the reservoir using thrid party catheters.The reservoir did not function as expected, as it failed to pump fluid in and out of the catheters.No incident cause, patient harm or delay in the surgery was reported.The sample will be returned for examination to the manufacturer.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no damage or other abnormalities were determined.Permeability test: a permeability test has shown that the reservoir is permeable.Result : in advance, we would like to point out that the product sent in was not inserted in liquid at the time of delivery.Dried residues of testing liquid can influence the function of the product, which can affect the results.Despite this, we have examined the products.Based on our investigation results, we can determine no functional deviation.The reservoir operates within all specifications.The cause of the aforementioned functional impairment is not known to us at the time of the examination.We can exclude a defect at the time of release.The reservoir met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a pediatric sprung reservoir (#fv063tt) was was using.The surgeon removed the reservoir from its packaging and tested it by introducing fluid and pumping it through the reservoir using thrid party catheters.The reservoir did not function as expected, as it failed to pump fluid in and out of the catheters.No incident cause, patient harm or delay in the surgery was reported.The samplewas returned for examination to the manufacturer on 01/06/2026.

Brand Name
PED.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23759371
Report Number3004721439-2025-00380
Device Sequence Number21375007
Product Code JXG
UDI-Device Identifier04041906142308
UDI-Public(01)04041906142308(17)290930(10)20078016
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV063T
Device Catalogue NumberFV063T
Device Lot Number20078016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown